# SDR UIEA2021081601806

- Difficulty date: August 15, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 20,515 cycles
- System (JASC): 4990 · APU Oil System
- Part: Warning Message
- Condition: False Activation
- Location: Apu Oil
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT DURING FIRST START ATTEMPT. APU OIL STATUS INDICATION "ADD"( C/W FIM - 49-11-43958. NO DEFECTS NOTED AT THIS TIME. )
